Journal article icon

Journal article

Quantum quenches in extended systems

Publication status:
Published

Actions


Access Document


Authors


Journal:
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT
Volume:
2007
Issue:
06
Pages:
P06008-P06008
Publication date:
2007-06-01
DOI:
EISSN:
1742-5468
ISSN:
1742-5468
Source identifiers:
240795
Keywords:
Pubs id:
pubs:240795
UUID:
uuid:138ebf07-723e-40e7-867a-e2c2e233d41e
Local pid:
pubs:240795
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP